# SDR COMA9710265

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120189
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Separator
- Part number: 44E202A
- Condition: Broken
- Location: Center Wing
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

RT BLEED AIR DUCT LEAK WARNING CAME ON.  REPLACED BROKEN BLEED AIR WATER SEPARATOR.
